• question-icon

    What are the repercussions of accidental ingestion of All-out-liquid?

default
Posted on Tue, 31 May 2016 in Child Health
Question: My niece had drunk 1 bottle of all-out liquid. We rushed to hospital immediately. There doctors washed her stomach and was admitted in the hospital for 2 days. After coming back from hospital, she is complaining about chest pain. She is always crying. Can anyone tell me what should we do? What type of specialist we need to consult.
doctor
Answered by Dr. Diptanshu Das 34 minutes later
Brief Answer:
Seems to be due to gastric irritation

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through the details and understand your concerns. It seems that the mosquito repellant liquid, the stress involved as well as the procedure of stomach wash have led to gastric irritation leading to excess acid secretion and the resultant heartburn which is the cause of her crying out due to chest pain. You need to give her antacids as of now. Also give Lanzol junior 15 mg (lansoprazole) once daily before breakfast for the next few days. I hope that she would get relief.

If you are to see a specialist, you need to see a pediatric gastroenterologist. If one is not available, seeing a pediatrician or a gastroenterologist should suffice.

Regards

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Diptanshu Das

Pediatrician

Practicing since :2005

Answered : 3821 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Stress

doctor1 MD

Yes. I have a yeast infection (@48 it is caused from stress) first time in years, I used mixonazole tablet for day or night. Have had a reaction. (...

doctor1 MD

Hi, i m have recently started taking eglonyl due to severe stress and lack of sleep. My blood was abnormally high so my doctor also prescribed...

doctor1 MD

I had slight giddiness or rather lightheadedness accompanied by extreme tiredness some 5 months back which lasted for 3 or four days. . Took vertin...

doctor1 MD

hi
i am 29 yrs old male unmaaried and mech engineer. i feel weak erection and often in stress and anxiety. due to that i found some disorders a my...

doctor1 MD

Hi Doctor, I want to improve my brain performance, so visited Ayurvedic doctor to take the swarna bhasma,i am little obese and having snoring...

doctor1 MD

hi i m facing sleep disturbance since last 8 years i feel too much pressure over and behing myleft ears may be it leads to stress and breaks my...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will...

Get personalised answers from verified doctor in minutes across 80+ specialties

141 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Diptanshu Das
  • Q - Suggest treatment for autism spectrum disorder

  • Q - What causes loose stools post cesarean operation?

  • Q - Suggest treatment for rash on a 4 yr old

  • Q - What do light colored skin patches on thigh indicate?

  • Q - Suggest treatment for fever and sore throat in a child

  • Q - What causes swelling in head of an infant?

  • Q - Can Taxim O Forte and Vizylac be given together?

  • Q - Suggest treatment for anorectal malformation in a down syndrome child

  • Q - What causes vomiting after feeding breast milk?

  • Q - Suggest treatment for persistent high fever

backtotop2